| Model Number |
NM-3138-55 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This emdr was submitted as the regulatory assessment decision for this complaint was corrected due to a remediation effort associated with (b)(4).Block d2a additional pro codes: nhl, pjs.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
Event or Problem Description
It was reported that this electrical stimulator was planned to be implanted; however, the carton and sterile blister packaging were noted to have been damaged.This product was not used.As of today, this product has not been received for analysis.